# SDR MWEA98133

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59203192
- Condition: Corroded
- Location: Bs 237-415
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 FOUND TO HAVE NUMEROUS AREAS OF CORROSION FROM FS 237 TO FRAME STA 415.  REMOVED DAMAGED SECTION OF LONGERON 30 FS 237 TO FS 415, OBTAINED NEW LONGERON 30, INSTALLED LONGERON IAW SRM 51-30.
